# SDR SWAA2018021919753

- Difficulty date: February 12, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 68,056 hours, 40,171 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LOWER HANDLE COVER LOOSE.   INSTALLED THE COVER IAW SIP.
